# SDR SWIA2020031649271

- Difficulty date: January 28, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RIGHT FLOOR SILL BETWEEN FS310.00 & FS319.70. (MARKED)   (C-CHECK) RO 3/13/2020   REMOVED AND INSTALLED NEW RH FLOOR SILL/GALLEY SUPPORT ANGLE BETWEEN  FS310.00 & FS319.70 REF CRJ-200 SRM AND BOMBARDIER DWG.
